# SDR AALA202101089002

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 74,025 hours, 28,879 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fitting
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT ATTENDANT REPORTED ODOR, DIRTY SOCK SMELL/CHEMICAL SMELL IN THE CABIN UPON DESCENT.   MAINTENANCE FOUND LUBRICATION TUBE FITTING LOOSE, SECURED FITTING AND ACCOMPLISHED A SATISFACTORY LEAK/OPERATIONAL CHECK, PER AMM 49-11-11.
